Advances in Differential Equations

On the three-dimensional primitive equations

Madalina Petcu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article we extend, from local time to global time, the regularity results proved in [14] for the three-dimensional primitive equations: higher Sobolev spaces and Gevrey regularity.

Article information

Source
Adv. Differential Equations Volume 11, Number 11 (2006), 1201-1226.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867595

Mathematical Reviews number (MathSciNet)
MR2277062

Zentralblatt MATH identifier
1145.35350

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B45: A priori estimates 35B65: Smoothness and regularity of solutions 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30] 76U05: Rotating fluids 86A05: Hydrology, hydrography, oceanography [See also 76Bxx, 76E20, 76Q05, 76Rxx, 76U05]

Citation

Petcu, Madalina. On the three-dimensional primitive equations. Adv. Differential Equations 11 (2006), no. 11, 1201--1226. https://projecteuclid.org/euclid.ade/1355867595.


Export citation